RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1991, Volume 196, Pages 51–65 (Mi tm1451)  

This article is cited in 5 scientific papers (total in 5 papers)

Combinatorial questions of the two-dimensional Ising model

N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin


Full text: PDF file (1712 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1992, 196, 57–72

Bibliographic databases:
UDC: 514.17+515.16+514.8

Citation: N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Combinatorial questions of the two-dimensional Ising model”, Discrete geometry and topology, Dedicated to the 100th anniversary of the birth of Boris Nikolaevich Delone, Trudy Mat. Inst. Steklov., 196, Nauka, Moscow, 1991, 51–65; Proc. Steklov Inst. Math., 196 (1992), 57–72

Citation in format AMSBIB
\Bibitem{DolShtSht91}
\by N.~P.~Dolbilin, M.~A.~Shtan'ko, M.~I.~Shtogrin
\paper Combinatorial questions of the two-dimensional Ising model
\inbook Discrete geometry and topology
\bookinfo Dedicated to the 100th anniversary of the birth of Boris Nikolaevich Delone
\serial Trudy Mat. Inst. Steklov.
\yr 1991
\vol 196
\pages 51--65
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1111292}
\zmath{https://zbmath.org/?q=an:0787.57009|0744.57008}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1992
\vol 196
\pages 57--72


Linking options:
  • http://mi.mathnet.ru/eng/tm1451
  • http://mi.mathnet.ru/eng/tm/v196/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Cubic manifolds in lattices”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 301–313  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. P. Dolbilin, Yu. M. Zinoviev, M. A. Shtan'ko, M. I. Shtogrin, “The Kac–Ward combinatorial method”, Russian Math. Surveys, 53:6 (1998), 1346–1347  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. N. P. Dolbilin, Yu. M. Zinoviev, A. S. Mishchenko, M. A. Shtan'ko, M. I. Shtogrin, “The two-dimensional Ising model and the Kac–Ward determinant”, Izv. Math., 63:4 (1999), 707–727  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. N. P. Dolbilin, Yu. M. Zinoviev, A. S. Mishchenko, M. A. Shtan'ko, M. I. Shtogrin, “The Kac–Ward Determinant”, Proc. Steklov Inst. Math., 225 (1999), 165–182  mathnet  mathscinet  zmath
    5. Mariana Bujac, Sergiu Cataranciuc, Petru Soltan, “On the Division of Abstract Manifolds in Cubes”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, no. 2, 29–34  mathnet  mathscinet  zmath
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:228
    Full text:118
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020